MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON
Model Number US3513058
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Occlusion (1984); Vascular Dissection (3160)
Date of Event 12/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 07/2020), (manufacturing date: 08/2018).The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that following an angioplasty procedure in the proximal 1/3 of the right superficial femoral artery with a focused force percutaneous transluminal angioplasty (pta) balloon dilatation catheter, non-flow limiting dissection was identified which required use of additional pta balloon, drug coated pta balloon, and placement of stent.The current status of the patient is unknown.
 
Event or Problem Description
It was reported through the results of a clinical trial that following an angioplasty procedure in the proximal 1/3 of the right superficial femoral artery with a focused force percutaneous transluminal angioplasty (pta) balloon dilatation catheter, non-flow limiting dissection was identified which required use of additional pta balloon, drug coated pta balloon, and placement of stent.The current status of the patient is unknown.New information: it was reported through the results of a clinical study trial, approximately 12-month post index procedure, occlusion was identified via duplex ultrasound.No treatment has been provided at this moment.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.

Brand Name
ULTRASCORE FOCUSED FORCE PTA BALLOON
Common Device Name
FOCUSED FORCE PTA BALLOON
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8237707
Report Number2020394-2019-00006
Device Sequence Number1745319
Product Code PNO
UDI-Device Identifier00801741116766
UDI-Public(01)00801741116766
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K172571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS3513058
Device Catalogue NumberUS3513058
Device Lot NumberGFCU3048
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL; CLOPIDOGREL; CLOPIDOGREL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight123